Detailed Information

Cited 19 time in webofscience Cited 27 time in scopus
Metadata Downloads

Some Identities of Degenerate Bell Polynomialsopen access

Authors
Kim, TaekyunKim, Dae SanKim, Han YoungKwon, Jongkyum
Issue Date
Jan-2020
Publisher
MDPI
Keywords
new type degenerate Bell polynomials; degenerate Bernoulli polynomials; degenerate Euler polynomials; degenerate Cauchy polynomials
Citation
MATHEMATICS, v.8, no.1
Indexed
SCIE
SCOPUS
Journal Title
MATHEMATICS
Volume
8
Number
1
URI
https://scholarworks.bwise.kr/gnu/handle/sw.gnu/7098
DOI
10.3390/math8010040
ISSN
2227-7390
Abstract
The new type degenerate of Bell polynomials and numbers were recently introduced, which are a degenerate version of Bell polynomials and numbers and are different from the previously introduced partially degenerate Bell polynomials and numbers. Several expressions and identities on those polynomials and numbers were obtained. In this paper, as a further investigation of the new type degenerate Bell polynomials, we derive several identities involving those degenerate Bell polynomials, Stirling numbers of the second kind and Carlitz's degenerate Bernoulli or degenerate Euler polynomials. In addition, we obtain an identity connecting the degenerate Bell polynomials, Cauchy polynomials, Bernoulli numbers, Stirling numbers of the second kind and degenerate Stirling numbers of the second kind.
Files in This Item
There are no files associated with this item.
Appears in
Collections
사범대학 > 수학교육과 > Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Kwon, Jong Kyum photo

Kwon, Jong Kyum
사범대학 (수학교육과)
Read more

Altmetrics

Total Views & Downloads

BROWSE